Dr. Zuzana Kos

Resident PGY4

Case Three

Overview

Clinical history: This is a 63-year-old gentleman, who in August 2010 underwent a reduced intensity related donor allogenic stem cell transplant for myelodysplastic syndrome. Aside from severe mucositis his transplant course was fairly uneventful. He was discharged home for routine follow up. Initially, he did very well. Approximately 2 months post transplant he started tapering Tacrolimus as per protocol. Unfortunately, with discontinuing the Tacrolimus he developed diffuse skin rash and increasing problems with diarrhea. A colonic biopsy was performed and showed the following.

What are the two diagnoses in this case?

How is acute graft-versus-host disease graded?

What is the most probable diagnosis?


Click to view the larger image ! Click to view the larger image ! Click to view the larger image ! Click to view the larger image !